# SDR 2022F00163

- Difficulty date: February 2, 2021
- Submitted: March 24, 2022
- Operation: General aviation
- Aircraft: XAEEE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC503
- Aircraft time: 39,270 hours, 45,883 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, THE AIRCRAFT INADVERTENTLY TURNED TO THE LEFT, LEAVING RUNWAY 11 AT THE MONTERREY AIRPORT.
